# SDR 2022F00059

- Difficulty date: February 22, 2022
- Submitted: February 22, 2022
- Operation: General aviation
- Aircraft: N720MH
- Make and model: Beech 100BEECH
- Aircraft serial: RB176
- Aircraft time: 5,548 hours, 5,280 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 3909101030002
- Part serial: NSN
- Condition: None
- Location: At Weld Inbd Sid
- Part time: 5,548 hours, 5,280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A BI-LEVEL FLOW CONTROL VALVE REPLACEMENT WHILE PERFORMING A BLEED AIR LEAK TEST A LARGE LEAK WAS FOUND ON THE RH ENGINE LOWER Y-TUBE.  THE LEAK WAS ON THE INSIDE FACING THE ENGINE ALONG A WELD.  THE LEAK WAS LARGE ENOUGH IT COULD BE FELT AT ENGINE IDLE SPEED.
